Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 18, NWS Austin/San Antonio, TX

April 17, 2010Atascosa County, Frio County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Apr 17, 2010, 7:55 PM CDT for Atascosa County, Frio County, Texas. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2010, 7:55 PM CDT (00:55 UTC)
Expired
Apr 17, 2010, 9:46 PM CDT
In force
111 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Atascosa County, TX, Frio County, TX

The radar

The Austin/San Antonio radar (KEWX), 128 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 0.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2010-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1324 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2010-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1324 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
524 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

891 
WGUS54 KEWX 180055
FFWEWX
TXC013-163-180345-
/O.NEW.KEWX.FF.W.0018.100418T0055Z-100418T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 PM CDT SAT APR 17 2010

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN ATASCOSA COUNTY...
  SOUTHEASTERN FRIO COUNTY...

* UNTIL 1045 PM CDT.

* AT 750 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE     
  FLASH FLOODING FROM HEAVY SHOWERS AND THUNDERSTORMS OVER THE       
  WARNED AREA. RAINFALL RATES OF 2 TO 2.5 INCHES PER HOUR WERE       
  ESTIMATED BY DOPPLER RADAR NEAR HINDES. THE AREA WAS MOVING 
  EAST AT 10 MPH. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DAVIS AND
  HINDES.

SECONDARY ROADS...LOW BRIDGES AND CROSSINGS WILL FLOOD.  MOTORISTS 
SHOULD NOT ENTER FLOODED ROADS AND CROSSINGS. AUTOS ARE VERY 
VULNERABLE TO FAST MOVING WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2883 9889 2873 9845 2863 9848 2863 9891

$$
1 follow-up statement
283 
WGUS74 KEWX 180246
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
946 PM CDT SAT APR 17 2010

TXC013-163-180251-
/O.CAN.KEWX.FF.W.0018.000000T0000Z-100418T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATASCOSA TX-FRIO TX-
946 PM CDT SAT APR 17 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN FRIO
AND SOUTHWESTERN ATASCOSA COUNTIES...

AS OF 945 PM...HEAVY RAINS HAVE MOVED EAST OF THE WARNED 
AREA..THEREFORE THE FLASH FLOOD WARNING FOR SOUTHEASTERN FRIO AND 
SOUTHWESTERN ATASCOSA COUNTIES HAS BEEN CANCELLED.

SOME RESIDUAL RUNOFF MAY STILL BE OCCURRING..SO MOTORISTS SHOULD BE
ALERT AND NOT ATTEMPT TO CROSS FLOODED LOW WATER CROSSINGS OR DRIVE 
INTO LOW LYING AREAS WHERE PONDING OF WATER MAY STILL BE A PROBLEM. 

LAT...LON 2883 9889 2873 9845 2863 9848 2863 9891

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 7:32 PM CDT, 23 minutes earlier.

Area forecast discussion, Apr 17, 7:32 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
732 PM CDT SAT APR 17 2010

.UPDATE...
CANCELLED THE FLASH FLOOD WATCH FOR BURNET AND BLANCO COUNTIES.

&&

.DISCUSSION...
THIS EVENING THE LINE OF SHOWERS AND THUNDERSTORMS...ASSOCIATED
WITH THE COLD FRONT...WAS LOCATED ALONG THE I-35 CORRIDOR MOVING
SOUTHEAST AT 15 MPH. LOCALLY HEAVY RAINFALL AND FLASH FLOODING
ARE STILL POSSIBLE WITH THE STRONGER STORMS WITHIN THE LINE.

&&

.PREV DISCUSSION... /ISSUED 641 PM CDT SAT APR 17 2010/

DISCUSSION...
SEE AVIATION SECTION BELOW.

AVIATION...
VFR CONDITIONS AT AUS AND DRT WHILE THE SAN ANTONIO TERMINALS ARE
MVFR. THUNDERSTORMS DEVELOPMENT WILL BE A MAIN FACTOR IN THE EARLY
IN THE TAF PERIOD. BRIEF CLEARING AHEAD OF THE A COLD FRONT ALONG
I-35 HAS HELP INCREASE INSTABILITY IN AN ALREADY MOIST
ATMOSPHERE. THE RESULT WILL BE SHOWERS AND THUNDERSTORMS CAPABLE
OF PRODUCING LOCALLY HEAVY RAIN AND LOWERED CEILINGS. WARP AROUND
LOW CLOUDS WILL FILTER INTO THE I-35 TERMINALS BEHIND THE FRONT AS
THE SURFACE LOW CENTER TRACKS TO THE SOUTHEAST. ALL CEILINGS WILL
LIFT TO VFR LATE IN THE TAF PERIOD WITH AUS BEING THE LAST DUE TO
ITS CLOSE PROXIMITY TO THE LOW CENTER TRACK.

PREV DISCUSSION... /ISSUED 341 PM CDT SAT APR 17 2010/

.HEAVY RAINFALL EVENT TO CONTINUE THROUGH THIS EVENING...

DISCUSSION...
THE MID/UPPER LEVEL DISTURBANCE DRAPED ACROSS NORTH TEXAS WILL
CONTINUE TO DRAW DEEP GULF MOISTURE INTO SOUTH AND SOUTH CENTRAL
TEXAS THROUGH THIS EVENING. WHILE THERE IS A GENERAL LULL IN
ACTIVITY ACROSS THE CWA...ANTICIPATING ANOTHER FLARE-UP LATER THIS
AFTERNOON/EVENING AS THE COLD FRONT PUSHES FURTHER EAST TOWARD THE
SLIGHTLY MORE UNSTABLE AIRMASS ALONG AND EAST OF I-35 DUE TO BETTER
DAYTIME HEATING AND PWS ON THE ORDER OF ABOUT 1.5 INCHES. NEW
RAINFALL AMOUNTS THROUGH THIS EVENING WILL GENERALLY AVERAGE ONE
HALF OF AN INCH TO AN INCH...BUT DEEP TROPICAL MOISTURE IS STILL
ADVECTING INTO THE REGION AHEAD OF THE COLD FRONT AND THUS
ANTICIPATE ADDITIONAL ROUNDS OF ISOLATED EFFICIENT THUNDERSTORMS
PRODUCING POSSIBLY THREE TO FIVE INCHES OF RAIN BEFORE
DISSIPATING. HAVE CONTINUED THE CURRENT FLASH FLOOD WATCH UNTIL
MIDNIGHT BUT HAVE REMOVED GILLESPIE...LLANO...AND KENDALL COUNTIES
AS THE SURFACE FRONT HAS PUSHED THROUGH AND ONLY SCATTERED LIGHT
RAIN IS ANTICIPATED THROUGH THIS EVENING.

RAIN CHANCES WILL DECREASE SIGNIFICANTLY TOMORROW AS DRY NORTHWEST
FLOW ALOFT FILTERS IN BEHIND THE COLD FRONT. PLEASANT AND MILD
TEMPERATURES ARE EXPECTED SUNDAY AND MONDAY AS BRIEF WEAK RIDGING
PREVAILS. 12Z MODELS CONTINUE TO BE IN AGREEMENT OF A S/W TROUGH
LIFTING OUT OF NORTHERN MEXICO LATE MONDAY AND PUSHING ACROSS
SOUTH AND SOUTH CENTRAL TEXAS ON TUESDAY. THIS WILL LEAD TO A
RENEWED CHANCE FOR RAIN BEGINNING MONDAY NIGHT AND EXITING TUESDAY
EVENING. THE BEST MOISTURE AVAILABILITY APPEARS TO BE CONFINED
MOSTLY TO SOUTH TEXAS BUT COULD SEE SOME ISOLATED DEEP CONVECTION
ACROSS OUR SOUTHERN TIER OF COUNTIES.

DRIER AND WARM CONDITIONS WILL SETTLE IN FOR MID-WEEK. MEANWHILE...A
STRONGER UPPER LOW WILL SLIDE OUT OF THE PACIFIC NORTHWEST AND
INTO THE FOUR-CORNERS REGION. GULF MOISTURE WILL RETURN ON
THURSDAY AHEAD OF THIS SYSTEM. MID-RANGE MODELS ARE STILL HAVING
DIFFICULTY RESOLVING THE PROGRESSION OF THE UPPER LOW. THE GFS IS
FASTER WITH THIS SYSTEM WHILE THE ECMWF KEEPS THE LOW SOMEWHAT
STATIONARY UNTIL THE END OF THE WEEK. HAVE CURRENTLY GONE WITH RAIN
CHANCES RETURNING ON THURSDAY AND LINGERING THROUGH FRIDAY. DUE TO
THE CONTINUING MODEL DISCREPANCIES AND THAT THE SYSTEM IS IN THE
EXTENDED PERIOD OF THE FORECAST...CONFIDENCE IS MODERATE AT BEST
AND THOROUGHLY EXPECT THAT THE FORECAST WILL UNDERGO SEVERAL
CHANGES THROUGH THE UPCOMING FORECAST PACKAGES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              56  73  54  70  54 /  40  30  10  10  20
AUSTIN BERGSTROM INTL AIRPORT  57  72  53  69  52 /  50  30  10  10  20
NEW BRAUNFELS MUNI AIRPORT     56  74  56  72  55 /  50  20  10  10  20
BURNET MUNI AIRPORT            53  68  52  68  52 /  20  20  10  10  20
DEL RIO INTL AIRPORT           54  76  54  74  57 /  10  -    0  10  40
GEORGETOWN MUNI AIRPORT        55  71  53  67  53 /  40  30  20  10  20
HONDO MUNI AIRPORT             55  76  54  74  54 /  20  -   -   10  30
SAN MARCOS MUNI AIRPORT        56  72  54  71  53 /  50  20  10  10  20
LA GRANGE - FAYETTE REGIONAL   59  73  57  70  54 /  80  40  30  10  20
SAN ANTONIO INTL AIRPORT       56  74  55  73  55 /  40  10  -   10  20
STINSON MUNI AIRPORT           58  75  56  74  56 /  50  10  -   10  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT...
FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA...LEE...
TRAVIS...WILLIAMSON...WILSON.

&&

13/02
Hazardous weather outlook, Apr 17, 2:03 PM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
203 PM CDT SAT APR 17 2010

TXZ171>173-183>194-202>209-217>225-228-181915-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
203 PM CDT SAT APR 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR THE EASTERN
PORTION OF SOUTH CENTRAL TEXAS. A VERY MOIST ATMOSPHERE AND A SLOW
MOVING COLD FRONT WILL PROMOTE SLOW MOVING SHOWERS AND
THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN. WIDESPREAD ONE-QUARTER
TO ONE-HALF INCH RAINFALL AMOUNTS ARE EXPECTED WITH ISOLATED
TOTALS OF 3 TO 5 INCHES POSSIBLE.

THIS ADDITIONAL RAINFALL OVER ALREADY SATURATED GROUND CAN PRODUCE
RISES IN RIVER AND STREAMS..AS WELL AS INCREASED FLASH FLOOD
POTENTIAL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED IF SIGNIFICANT FLOODING DEVELOPS.

In the hours before

Local storm report, Apr 17, 2:59 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 PM CDT SAT APR 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     FLOOD            10 W SAN ANTONIO        29.42N  98.66W
04/17/2010                   BEXAR              TX   FIRE DEPT/RESCUE

            3 VEHICLES ARE BEING RESCUED FROM LEON CREEK IN
            SOUTHWEST SAN ANTONIO.

&&

EVENT NUMBER EWX1000146

MCDONALD
Local storm report, Apr 17, 3:00 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
300 PM CDT SAT APR 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLOOD            S SAN ANTONIO           29.42N  98.49W
04/17/2010                   BEXAR              TX   MESONET

            THERE ARE CURRENTLY 16 ROADS CLOSED IN SAN ANTONIO.

&&

EVENT NUMBER EWX1000147

MCDONALD
Local storm report, Apr 17, 5:07 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
507 PM CDT SAT APR 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLASH FLOOD      4 SE MICO               29.50N  98.89W
04/17/2010                   MEDINA             TX   LAW ENFORCEMENT

            WHERE COUNTY ROAD 2615 MEETS FM 471 IS FLOODED AND
            CLOSED

&&

EVENT NUMBER EWX1000148

AKF
Local storm report, Apr 17, 5:08 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
508 PM CDT SAT APR 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLASH FLOOD      3 NNE RIO MEDINA        29.47N  98.87W
04/17/2010                   MEDINA             TX   LAW ENFORCEMENT

            WHERE COUNTY ROAD 2615 MEETS FM 371 IS FLOODED AND
            CLOSED

&&

EVENT NUMBER EWX1000149

AKF
Special weather statement, Apr 17, 5:52 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
552 PM CDT SAT APR 17 2010

TXZ173-187-189>192-204>206-220-172330-
ATASCOSA-BANDERA-BEXAR-BLANCO-COMAL-HAYS-KENDALL-MEDINA-TRAVIS-
WILLIAMSON-
552 PM CDT SAT APR 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN ATASCOSA...
NORTHEASTERN MEDINA...NORTHWESTERN BEXAR...SOUTHEASTERN BANDERA...
COMAL...SOUTHEASTERN KENDALL...HAYS...SOUTHERN BLANCO...TRAVIS AND
WILLIAMSON COUNTIES UNTIL 630 PM CDT...

AT 547 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ALONG A LINE
EXTENDING FROM SALADO TO 5 MILES SOUTHWEST OF ANDERSON MILL TO
QUIHI...AND MOVING SOUTHEAST AT 10 TO 15 MPH. LOCALLY HEAVY RAIN
WILL ACCOMPANY THE STRONGER STORMS.

THIS LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO FILL IN AS IT
MOVES SOUTHEASTWARD TO THE I-35 CORRIDOR.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SERENADA...
  DRIPPING SPRINGS...
  GEORGETOWN...
  ANDERSON MILL...
  CASTROVILLE...
  ROUND ROCK...
  WIMBERLEY...
  WINDEMERE...
  AUSTIN...
  CANYON LAKE DAM...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, Apr 17, 7:13 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
713 PM CDT SAT APR 17 2010

TXZ173-189>192-204>206-219-220-180100-
ATASCOSA-BEXAR-BLANCO-COMAL-FRIO-HAYS-KENDALL-MEDINA-TRAVIS-
WILLIAMSON-
713 PM CDT SAT APR 17 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRIO...WESTERN
ATASCOSA...EASTERN MEDINA...BEXAR...COMAL...SOUTHEASTERN KENDALL...
HAYS...EXTREME SOUTHERN BLANCO...TRAVIS AND EASTERN WILLIAMSON
COUNTIES UNTIL 800 PM CDT...

AT 706 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF SHOWERS AND THUNDERSTORMS LOCATED ALONG A LINE EXTENDING
FROM BARTLETT TO DRIFTWOOD TO LEON SPRINGS TO RIO MEDINA TO 9 MILES
WEST OF POTEET TO 14 MILES SOUTH OF GOLDFINCH...MOVING SOUTHEAST
AT 15 MPH. THE STRONGER STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL
AND POSSIBLE FLASH FLOODING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ROUND ROCK...
  GRANGER...
  WINDEMERE...
  CHARLOTTE...
  WIMBERLEY...
  AUSTIN...
  PFLUGERVILLE...
  TANGLEWOOD FOREST...
  CANYON LAKE DAM...
  TAYLOR...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:04 PM CDTFlash Flood WarningEWXAtascosa, Frio2 hr
Apr 17, 9:38 PM CDTAreal Flood AdvisoryEWXCaldwell112 min
Apr 18, 1:44 AM CDTRiver Flood WarningEWXBexar19 hr
Apr 18, 1:44 AM CDTRiver Flood WarningEWXBexar, Wilson27 hr

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.